Next Article in Journal
Szász–Durrmeyer Operators Involving Confluent Appell Polynomials
Next Article in Special Issue
On Universality of Some Beurling Zeta-Functions
Previous Article in Journal
Analytical Solution of Generalized Bratu-Type Fractional Differential Equations Using the Homotopy Perturbation Transform Method
Previous Article in Special Issue
Integral Representations over Finite Limits for Quantum Amplitudes
 
 

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 134

Article: The Fourier–Legendre Series of Bessel Functions of the First Kind and the Summed Series Involving 1F2 Hypergeometric Functions That Arise from Them
Authors: by Jack C. Straton
Link: https://www.mdpi.com/2075-1680/13/2/134

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop